top of page
20220917_114813_edited.jpg

Breaking The Silence

In 2022, over 110,600 people died of drug overdoses/poisonings; More than two-thirds of all overdose deaths in 2022 involved a synthetic opioid – more than 75,000 deaths.  Illicit fentanyl deaths among teens accounted for 77% of adolescent overdose deaths in 2022. (CDC)

WHO WE ARE..

Sounds of Sarah Inc. is a 501(c)3 nonprofit organization dedicated to providing a variety of prevention, education and public services, that focus on the dangers of illicit fentanyl, counterfeit drugs and addictions.Our mission is to raise awareness to the nationwide opioid and illicit drug epidemic, ensuring the public has access to the necessary information and resources to save lives.

Be part of the change!

Help Support Our Cause

seal.png
311615272_10229273405325947_3850943391307063334_n.jpg
We Fight Together Shirts Available
for Purchase 15.00
10700331_10201747803016448_5877809596859986556_o.jpg

Sarah passed from a fentanyl poisoning on October 20, 2021 see her story here

_Beige Minimalist Heart One Line Art Poster (2).png
PSA.png
Free Naloxone Available
1016 N. Indiana Street
Griffith Indiana, 46319
340269286_1564145374108151_1802135356287424149_n.jpg
Copy of Neutral Simple Photo Collage Quote Father’s Day Photo Poster (72 × 24 in) (Banner
Advertising Billboard (22.9 × 10.6 in).jpg

Angel Registration Form 

Please fill out the following form and submit your loved ones photo if you would like to be on the website and considered for future marketing and PR materials, such as billboards, banners. Thank you and we are so very sorry for your loss. 

Billboard (22.9 × 10.6 in).jpg
20220916_110156.jpg

Fentanyl & Illicit Drug CRISIS!

“Fentanyl is the single deadliest drug threat our nation has ever encountered,” said DEA Administrator Anne Milgram.  “Fentanyl is everywhere.  From large metropolitan areas to rural America, no community is safe from this poison." As the overdose epidemic has evolved, synthetic opioids –particularly illicitly manufactured fentanyl — now drive the majority of overdose deaths. In 2022, more than 110,000 people died from an poisoning/overdose, an approximate 15 percent increase from the previous year.

315708459_10229722508353242_5041667042270801865_n.jpg
Copy of Copy of Gold Sponsors Yard Sign (18 × 12 in).jpg

WHAT YOU NEED TO KNOW ABOUT FENTANYL

  • Fentanyl can be present in a variety of forms (e.g., powder, tablets, capsules, solutions, and rocks).

  • 6 out of 10 pills with fentanyl contain a potentially lethal dose of illicit fentanyl

  • Inhalation of airborne powder is MOST LIKELY to lead to harmful effects, but is less likely to occur than skin contact.

  • Personal Protective Equipment (PPE) is effective in protecting you from exposure.

  • Slow breathing or no breathing, drowsiness or unresponsiveness, and constricted or pinpoint pupils are the specific signs consistent with fentanyl intoxication/overdose.

  • Naloxone is an effective medication that rapidly reverses the effects of fentanyl poisoning

images-1.jpeg
images (2).jpg

2 Milligrams is all it takes

Drug Induced Homicide-get support here

What is an overdose? Plainly, it is taking an excessive dose of a drug.

What is a Poisoning? When someone is given something without their knowledge and they become sick and/or die from it.

“Drug-induced homicide” (DIH) prosecutions – the practice of charging individuals who supply drugs that result in a fatal overdose with homicide, even in the absence of specific intent to cause death"

Follow Us on Facebook

What is Xylazine?  Why should you know about it? 

BREAKING NEWS

Xylazine, a non-opioid veterinary tranquilizer not approved for human use, has been linked to an increasing number of overdose deaths nationwide in the evolving drug addiction and overdose crisis. Research has shown xylazine is often added to illicit opioids, including fentanyl, and people report using xylazine-containing fentanyl to lengthen its euphoric effects. Most overdose deaths linked to both xylazine and fentanyl also involved additional substances, including cocaine, heroin, benzodiazepines, alcohol, gabapentin, methadone, and prescription opioids.

In the event of a suspected xylazine overdose, experts recommend giving the opioid overdose reversal medication naloxone because xylazine is frequently combined with opioids. However, because xylazine is not an opioid, naloxone does not address the impact of xylazine on breathing, so rescue breathing is still encouraged. (NIDA)

Subscribe to mailing list

Join our email list and get access to upcoming events, workshops and important information. 

Thanks for submitting!

bottom of page